# SDR DXTA2024090300369

- Difficulty date: August 28, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N238QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6129
- Aircraft time: 5,335 hours, 2,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: THE MIDDLE EMERGENCY ARRIOW LIGHT UNDER THE DIVAN IS INOPERATIVE. CORRECTIVE ACTION: FOUND LOOSE LOAD WIRE ON DIVAN ARROW CONNECTOR. RESECURED WIRE AS REQUIRED . OPS CHECK GOOD NO DEFECTS AT THIS TIME. WORK PERFORMED IN REFERENCE TO CL-650 AMM 33-51-01
